A note on moment recurrence relations and limiting forms of binomial poisson distribution
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Metrika.
Volume (Year): 23 (1976)
Issue (Month): 1 (December)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=102509
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Ch. Charalambides & H. Papageorgiou, 1981. "On bivariate generalized binomial and negative binomial distributions," Metrika, Springer, vol. 28(1), pages 83-92, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.